# SDR SWAA2022041881510

- Difficulty date: March 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Location: Belly Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FAIRING PANEL #194E SEVERAL SCREW HOLES ARE ELONGATED. / [01] CLEANED AND PREPARED LOWER FUSELAGE FAIRING PANEL #194E FOR REPAIR ON ALL ATTACHMENT HOLES AS PER B737 SRM 51-70-05-2R-8 AND AD 2020-03-10;[02] PERFORMED DRY OUT ON LOWER FUSELAGE FAIRING PANEL #194E ; FOUND NO WATER .AS PER B737 SRM 51-70-05-2R-8;[03] VERIFIED STEPS 1 AND 2 AND OK TO INSTALL REPAIR;[04] REPAIRED ALL ATTACHMENT HOLES WITH A PERMANENT REPAIR ON LOWER FUSELAGE FAIRING PANEL #194E AS PER B737 SRM 51-70-05-2R-8. MATERIALS USED PO# 1759850 AND PO# 1759636;[05] ALSO REPAIRED ALL DAMAGE ATTACHMENT HOLES ON LOWER FUSELAGE FAIRING PANEL #194E AS PER AD 2020-03-10 AND EO 5351-1-14642-NG;[06] PERFORMED TAP TEST ON REPAIRED AREA OF FAIRING PANEL #194E LOWER SURFACE AND UPPER SURFACE AREAS. FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] VERIFIED STEPS #4; #5; AND #6.;[08] DRILLED HOLES ON PANEL AT REPAIR EDGE PER B737-700 SRM 51-40-05 AND COUNTERSINKED PER 51-40-08;[09] VERIFIED STEP 8 (B737-700 SRM 51-40-05-0G-0 AND COUNTERSINKED PER 51-40-08-0G-0);[10] OK TO TOP COAT;[11] APPLIED TOP COAT AT PANEL #194E EXTERNAL SURFACE AMM 51-21-73-370-803;[12] VERIFIED STEP 11.
